# SDR M7K2008F00060

- Difficulty date: October 10, 2007
- Submitted: August 4, 2008
- Operation: Air carrier
- Aircraft: N813MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3967
- Engine: Tmeca ARRIEL2B1
- System (JASC): 7603 · Power Lever
- Part: Potentiometer
- Part number: 116F2C502W253
- Condition: Defective
- Location: Decu
- Part time: 217 hours
- Component: Decu
- Component part number: EC130B4
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A FAULT CODE WAS GENERATED AT ENGINE SHUTDOWN INDICATING A DEFECT WITH THE COLLECTIVE POTENTIOMETER.  A NEW POTENTIOMETER WAS INSTALLED.  THIS HAS BECOME A VERY COMMON PROBLEM WITH THE LATEST REPLACEMENT PARTS THAT THEY LAST MUCH LESS THAN THE 2000 HOUR SERVICE LIFE LIMIT.  THE SAME POTENTIOMETERS ORIGINALLY INSTALLED LASTED AS LONG AS 4000 HOURS WITHOUT FAILING.  (K)
